MathSciNet Relay Station
MathSciNet bibliographic data
MR3055258 60H10 (60J60 60J65)
Ichiba, Tomoyuki; Karatzas, Ioannis; Shkolnikov, Mykhaylo Strong solutions of stochastic equations with rank-based coefficients. Probab. Theory Related Fields 156 (2013), no. 1-2, 229–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement